Vol. 15, No. 4, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: A generalization of the coset decomposition of a finite group

Basil Gordon

Vol. 15 (1965), No. 4, 1474–1474c
Abstract

Volume 15 (1965), 503–509

Mathematical Subject Classification
Primary: 20.25
Milestones
Published: 1 December 1965
Authors
Basil Gordon